# SDR REXA2013021000284

- Difficulty date: February 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 24,974 hours, 22,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3747 (DTW TO YUL) THERE WAS AN INCREDIBLY LOUD NOISE FROM MAIN CABIN DOOR ON DEPARTURE.  COMMUNICATIONS WITH FLIGHT ATTENDANT ALMOST IMPOSSIBLE DUE TO NOISE.  HAPPENS COMING FROM RIGHT SIDE, WORSE AT HIGHER ALTITUDE/AIRSPEED.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT PERFORMED AN AIR RETUN TO DTW WHERE IT LANDED SAFELY.  FOUND PAX DOOR FLAPPER DOOR ICE BREAK CABLE BROKEN, INHIBITING FLAPPER DOOR TO CLOSE.  REMOVED AND REPLACED FLAPPER DOOR ICE BREAK CABLE IAW AMM 52-11-15.  OPS CHECKS GOOD.  OK FOR SERVICE.
